Alert archive / Michigan / Flash Flood Warnings in 2020
Flash Flood Warning 6, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Jun 10, 2020, 3:29 PM EDT for Bay County, Saginaw County, Michigan. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 3:29 PM EDT (19:29 UTC)
- Expired
- Jun 10, 2020, 5:43 PM EDT
- In force
- 2 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bay County, MI, Saginaw County, MI
The radar
The Detroit radar (KDTX), 93 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:00 PM EDT | FLOOD | Saginaw, MI | MSP BAY REGION REPORTED I-75 BETWEEN M-46 AND M-81 ARE CLOSED DUE TO FLOODING. |
| Jun 10, 5:15 PM EDT | HEAVY RAIN 1.5 | 5 Wsw Chesaning, MI | 3 HOUR RAINFALL TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
890
WGUS53 KDTX 101929
FFWDTX
MIC017-145-102230-
/O.NEW.KDTX.FF.W.0006.200610T1929Z-200610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Detroit/Pontiac MI
329 PM EDT Wed Jun 10 2020
The National Weather Service in Detroit/Pontiac has issued a
* Flash Flood Warning for...
Southern Bay County in southeastern Michigan...
Saginaw County in southeastern Michigan...
* Until 630 PM EDT.
* At 327 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between one and two inches of
rain have already fallen. Flash flooding is ongoing or expected to
begin shortly. Additional rainfall of up to an inch is expected.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Saginaw, Bay City, Frankenmuth, Chesaning, Auburn, St. Charles,
Birch Run, Freeland, Kawkawlin, Essexville, Zilwaukee, Merrill,
Oakley, Bridgeport, Munger, Marion Springs, Carrollton, Nelson,
Swan Creek and Brant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4348 8415 4355 8416 4369 8391 4369 8388
4362 8368 4364 8365 4360 8366 4358 8370
4322 8370 4322 8393 4313 8393 4313 8437
4343 8437
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
SC2 follow-up statements
348
WGUS73 KDTX 102024
FFSDTX
Flash Flood Statement
National Weather Service Detroit/Pontiac MI
424 PM EDT Wed Jun 10 2020
MIC017-145-102230-
/O.CON.KDTX.FF.W.0006.000000T0000Z-200610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Saginaw MI-
424 PM EDT Wed Jun 10 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHERN BAY AND SAGINAW COUNTIES...
At 421 PM EDT, Doppler radar indicated that thunderstorms have
mainly pushed east of the region. Up to two inches of rain fell from
earlier thunderstorms. Flash flooding is ongoing over portions of
the area. Flood waters will slowly recede early this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Saginaw, Bay City, Frankenmuth, Chesaning, Auburn, St. Charles, Birch
Run, Freeland, Kawkawlin, Essexville, Zilwaukee, Merrill, Oakley,
Bridgeport, Munger, Marion Springs, Carrollton, Nelson, Swan Creek
and Brant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4348 8415 4355 8416 4369 8391 4369 8388
4362 8368 4364 8365 4360 8366 4358 8370
4322 8370 4322 8393 4313 8393 4313 8437
4343 8437
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
SC990
WGUS73 KDTX 102143
FFSDTX
Flash Flood Statement
National Weather Service Detroit/Pontiac MI
543 PM EDT Wed Jun 10 2020
MIC017-145-102152-
/O.CAN.KDTX.FF.W.0006.000000T0000Z-200610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Saginaw MI-
543 PM EDT Wed Jun 10 2020
...THE FLASH FLOOD WARNING FOR SOUTHERN BAY AND SAGINAW COUNTIES IS
CANCELLED...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4348 8415 4355 8416 4369 8391 4369 8388
4362 8368 4364 8365 4360 8366 4358 8370
4322 8370 4322 8393 4313 8393 4313 8437
4343 8437
$$
SCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 1:14 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 10, 1:14 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 114 PM EDT Wed Jun 10 2020 .AVIATION... Thunderstorm organization and coverage has increased over the last hour from Central Lower Mi into central Indiana. Daytime instability combined with forcing ahead of a strong upper level wave and surface cold front will sustain fairly widespread coverage of convection during the afternoon. The cold front will advance across the Se Mi terminals between 23Z and 00Z. There will be an abrupt drying trend in the wake of the cold front, thus ending the risk of additional thunderstorms. The boundary layer will remain very well mixed both ahead of and in the wake of the cold front. South winds this afternoon will veer west-southwest with the passage of the front. Post frontal mixing depths and a strong low level wind field will support wind gusts around 30 knots late this evening. Some semblance of low level moisture circulating around departing low pressure to the northeast will lead to some MVFR bases stratus overnight. For DTW...Convection will increase in coverage across the western portions of the metro airspace through 20Z. By 20Z or shortly after, widespread convection is expected to become centered over metro Detroit. While the risk of storms will end at metro by 00Z, the eastern portions of the airspace may see thunderstorms linger through 01Z. DTW THRESHOLD PROBABILITIES... * Moderate in ceilings at or below 5000 feet this afternoon and tonight. * High in thunderstorms affecting the area this afternoon and evening. * Low in crosswind thresholds being exceeded tonight. && .PREV DISCUSSION... Issued at MI 1144 AM EDT Wed Jun 10 2020 UPDATE... Southwest flow already gusting up to 25-30 kts accompanied by CWA- wide dewpoints firmly in the 72-74 range by 15z this morning. 12z DTX sounding indicated 1200 j/kg MLCAPE with a pronounced H7 cap beneath the resident shortwave ridge axis. Mean lapse rates from the cap to the EL, which resides around 36kft, averaging a pedestrian but still adequate 6C/KM or slightly better. Gravity waves within the disspating morning stratocu field over eastern areas indicative of the last vestigates of the nocturnal inversion while an increasingly agitated cu field has begun taking shape to the south and southwest. Convection remains unlikely in the very near term as capping will persist until the coincident arrival of cooler temperatures associated with increasing mid-level height falls and greater deep layer moisture over over northern Indiana around 17z, at which time data from a 17z special release will be incoming. Momentum fields will ramp up considerably in the 18-00z time frame as the shortwave over northeast Missouri acquires a shaprly negative tilt and lifts toward Lower MI. Superposition of strong dynamic forcing (especially south), the strengthening deep layer wind field, and MLCAPE on the order of 2000-2500 j/kg will anchor a widespread severe thunderstorm threat with evolution toward a high end threat with time and especially with eastward extent. Convective mode will be largely modulated by SSW bulk shear increasing from 35kts early this afternoon to 50kts or greater over the eastern half of the CWA during the peak of the event. SSW shear certainly supportive of a few supercells especially over central/eastern zones (i.e. away from the impinging cold front). Otherwise, convection is expected to organize into linear/bowing structures supported by strong/deep rear inflow. Regardless of convective mode, ample dry air noted on the morning sounding and vigorous updraft intensity will support strong/significant downbursts. Any supercells will also pose a marginal hail threat, any greater potential likely limited by the overall warm thermal profile. Strongly veered SSW wind proifle suggests extremely limited availability of streamwise vorticity to existing supercells as confirmed by paltry 0-0.5 SRH of 50-100 m2/s2. In any case, the greatest tornado threat will most likely occur with localized bottom-up type development (i.e. apex of bows, etc) rather than with supercells. PREV DISCUSSION... Issued at 315 AM EDT Wed Jun 10 2020 DISCUSSION... Severe thunderstorms are expected late this afternoon and early this evening, and southeast Michigan is now under a moderate risk of severe weather. Tropical moisture has finally arrived, as surface dew pts have now surged into the upper 60s to lower 70s as the circulation of Cristobal tracks through western Great Lakes. 00z DTX sounding also indicated a 5 C dew pt at 700 MB. Meanwhile, strong upper level PV anomaly/500 MB height fall (-120 M) center exiting Missouri this morning and lifting through the western Ohio Valley this afternoon. This system will be merging with/becoming absorbed with the northern stream upper level energy tracking through the Dakotas, leading to a negative tilted trough axis. Warm 700 MB temps (14-15 C)/capping layer over southern Missouri yesterday evening will be working through southern Lower Michigan (12 C temps at 700 MB) this morning (12-17z), but then large scale forcing/PV advection/mid level cold pool (-10 to -12 C at 500 MB) will quickly weaken the cap during the late afternoon hours, with vigorous convective development expected as MLcapes look to reside in the 1500-2500 J/kg range, potentially reaching as high as 3000 J/kg per 00z NAM (based off surface temps of 88-90 degrees over lower 70s for dew pts). K index aoa 40 C, supporting widespread coverage roughly in the 20-24Z time frame. 0-1 KM bulk shear/SRH increasing to around 30 knots/125 m2/s2 respectively, as 45+ knot flow at 850 MB works through the area. This is adequate low level shear for discrete supercells/tornadogenesis/bowing segments, but the consensus of SPC HREF is for more of solid line of thunderstorms developing producing damaging winds as 60-70 knot jet in the 700-500 MB layer arrives, along with DCAPES around 1500 J/kg leading to high confidence in winds in excess of 60 mph and likely around 70 mph in enhanced areas. Any rotating cells will be capable of large hail with plenty of cape density around freezing level. PW values around 2 inches/over 200 percent of normal will promote prolific rain producers as well, but quick movement of storms (50-55 MPH) suggests mostly minor/urban type flooding. Outside of thunderstorm activity, within the warm sector in the afternoon, enough mixing/gradient winds for gusts of 35 to 40 mph. Even this evening/tonight with the post frontal cold advection, potential for similar gusts as 925 MB temps fall to around 10 C, with 850 MB temps down in upper single numbers. This cool cyclonic flow overnight will maintain a low chance of showers with steep low level lapse rates. Broad upper level trough on Thursday with sharper trough axis diving south through the Great Lakes on Friday, delivering a good shot of cold air to start the weekend, as 850 mb temps bottoming out around zero over Lower Michigan, per 00z Euro. The cold front coming through Friday looks moisture starved and LI's look to stay just slightly positive. None-the-less, would not be surprised if shower activity has better coverage than outgoing forecast (slight chance) Friday afternoon into Friday evening. The forecast for the weekend and early next week will hinge on where the cutoff 500 MB low center develops, as spokes of energy and diurnal instability will provide for periodic chances of showers. However, the GFS and Canadian solutions are much farther east than the Euro solution and suggest dry conditions and seasonably warm conditions next week, which looks to be the direction of the forecast for now. MARINE... The remnants of Post-Tropical Cyclone Cristobal will take aim at the central Upper Peninsula with minimum central pressure deepening a bit as it turns toward the northeast. Elevated winds within the warm sector reside where the surface gradient constricts, even while the center of the storm stays over the northern Great Lakes. Increasing confidence for severe marine thunderstorms this afternoon and evening with equal chances across all waterways. The most severe storms will produce locally high waves and the potential for gusts around 45 knots. Periods of heavy downpours and embedded rotating severe thunderstorms will accompany this system. Frequent non- thunderstorm gusts to gales are expected today, mainly over Saginaw Bay and the southern Lake Huron shoreline. Activity largely diminishes early Wednesday night as winds veer southwesterly before additional lower precipitation chances accompany a secondary low/trough/front very early Thursday morning. Winds will fall below criteria with cooler westerly flow in the wake of the front. Dry conditions arise on Friday as high pressure slowly builds in with flow gradually becoming northwesterly. This will maintain favorable boating conditions into the beginning of next week. HYDROLOGY... Tropical moisture in place expected to result in torrential downpours/efficient rainfall production as thunderstorms develop this afternoon before ending early this evening. The strong to severe thunderstorms will put down a quick inch of rainfall across most areas, but localized higher amounts of 2 inches or more is possible where thunderstorms are repeated. The rapid movement of the storms is expected to limit flooding to mostly urban and small stream advisory type flooding. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...Lakeshore Flood Warning until 5 AM EDT Thursday for MIZ063-070. Lake Huron...Gale Warning until 11 PM EDT this evening for LHZ421-422-441>443. Lake St Clair...Small Craft Advisory until 8 PM EDT Thursday for LCZ460. Michigan waters of Lake Erie...Small Craft Advisory until 8 PM EDT Thursday for LEZ444. && AVIATION.....SC UPDATE.......JVC DISCUSSION...SF MARINE.......KK HYDROLOGY....SF You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jun 10, 4:12 AM EDT, 11 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 412 AM EDT Wed Jun 10 2020 MIZ047>049-053>055-060>063-068>070-075-076-082-083-110900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 412 AM EDT Wed Jun 10 2020 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight There is a moderate risk of severe thunderstorms between 3-9 PM today, as numerous severe thunderstorms are expected to develop. The main hazard will be damaging wind gusts to around 70 MPH, but a few tornadoes and large hail in excess of 1 inch are also possible. The storms will also produce torrential rainfall, which will lead to minor urban and small stream type flooding. Storms will track northeast between 50-55 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately... Spotter activation is likely this afternoon and early this evening. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-110900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 412 AM EDT Wed Jun 10 2020 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Numerous severe thunderstorms are expected to develop this afternoon and evening producing damaging wind gusts of 50 knots or greater. Large hail and waterspouts are also not out of the question. Torrential rainfall will occur with these storms, significantly reducing visibility. Storm motion will be northeast at 45 knots. Gale Warnings and Small Craft Advisories are in effect. Refer to the latest marine forecasts for details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small craft advisories continued Thursday for Lake St. Clair and Lake Erie. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately... Spotter activation is likely this afternoon and early this evening. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SF
In the hours before
Local storm report, Jun 10, 2:26 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
226 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 4 WNW SAGINAW 43.45N 84.02W
06/10/2020 Saginaw MI TRAINED SPOTTER
MULTIPLE REPORTS AND PICTURES OF LARGE TREES DOWN IN
SAGINAW TOWNSHIP.
&&
KDKLocal storm report, Jun 10, 2:31 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
231 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG N PIGEON 43.84N 83.27W
06/10/2020 Huron MI TRAINED SPOTTER
POWER POLES AND WIRES DOWN ON RAILROAD TRACKS ALONG BERNE
STREET
&&
KDKLocal storm report, Jun 10, 2:56 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
256 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 18 ENE TURNER 44.25N 83.46W
06/10/2020 M66 MPH LHZ349 MI BUOY
TAWAS POINT STATION MEASURED WIND GUST.
&&
AARNOLDLocal storm report, Jun 10, 2:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
258 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST 8 ESE AU GRES 44.02N 83.54W
06/10/2020 M48.00 MPH LHZ421 MI BUOY
SUSTAINED WIND OF 42KTS AT GRAVELLY SHOAL LIGHT. STATION
STOPPED REPORTING GUSTS.
&&
KDKSpecial weather statement, Jun 10, 3:06 PM EDT, 23 minutes before
Special Weather Statement National Weather Service Detroit/Pontiac MI 306 PM EDT Wed Jun 10 2020 MIZ055-061>063-068>070-075-076-082-083-102115- Sanilac-Genesee-Lapeer-St. Clair-Livingston-Oakland-Macomb- Washtenaw-Wayne-Lenawee-Monroe- Including the cities of Sandusky, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 306 PM EDT Wed Jun 10 2020 ...Severe Thunderstorm Watch in Effect Through 8 PM... Thunderstorms will increase in coverage over the next couple hours as the main complex of storms to the southwest lifts into the area. Expect storms to become more widespread across the area between 330 PM and 6 PM. These storms have a history of producing damaging wind gusts. The strongest storms will be capable of producing winds up to or in excess of 70 MPH. Even the weaker storms will produce wind gusts to 40 MPH. The storms will also produce brief heavy rain, some hail and frequent lightning. Storms will move to the northeast at 55 MPH. MIZ047>049-053-054-060-102115- Midland-Bay-Huron-Saginaw-Tuscola-Shiawassee- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, and Owosso 306 PM EDT Wed Jun 10 2020 ...Severe Thunderstorm Watch in Effect Through 8 PM... Showers and thunderstorms will persist through the rest of the evening. A few storms will still be capable of producing wind gusts over 60 MPH. Torrential rain will also lead to ponding of water on area roads. Remain alert to gusty winds and frequent lightning with these storms. SC
Local storm report, Jun 10, 3:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
316 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 1 WNW SWAN CREEK 43.39N 84.11W
06/10/2020 Saginaw MI TRAINED SPOTTER
LIVE WIRES DOWN ALONG LAKEWOOD DRIVE.
0246 PM TSTM WND DMG 3 W SHIELDS 43.42N 84.13W
06/10/2020 Saginaw MI TRAINED SPOTTER
MULTIPLE REPORTS OF TREES AND WIRES DOWN BETWEEN THOMAS
AND HEMLOCK ROADS.
&&
KDKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:11 PM EDT | Special Weather Statement | DTX | Midland | 34 min |
| Jun 9, 10:41 PM EDT | Special Weather Statement | DTX | Saint Clair | 64 min |
| Jun 10, 12:41 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 64 min |
| Jun 10, 12:43 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 10, 1:36 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Tuscola | 69 min |
| Jun 10, 1:45 PM EDT | Special Marine Warning | DTX | 90 min | |
| Jun 10, 2:20 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Genesee, Saginaw, Shiawassee, Tuscola | 70 min |
| Jun 10, 2:59 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Livingston, Shiawassee | 61 min |
| Jun 10, 3:02 PM EDT | Special Marine Warning | DTX | 103 min | |
| Jun 10, 3:09 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 81 min |
| Jun 10, 3:13 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 10, 3:21 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 69 min |
| Jun 10, 3:27 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 78 min |
| Jun 10, 3:40 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw, Tuscola | 53 min |
| Jun 10, 3:46 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Sanilac | 74 min |
| Jun 10, 3:46 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Oakland | 74 min |
| Jun 10, 3:59 PM EDT | Special Marine Warning | DTX | 101 min | |
| Jun 10, 4:15 PM EDT | Lakeshore Flood Statement | DTX | Wayne | 6 hr |
| Jun 10, 4:28 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 62 min |
| Jun 10, 4:30 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 10, 4:32 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 44 min |
| Jun 10, 4:40 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 80 min |
| Jun 10, 4:43 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 10, 4:44 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 62 min |
| Jun 10, 4:58 PM EDT | Special Weather Statement | DTX | Wayne | 32 min |
| Jun 10, 4:59 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 10, 5:17 PM EDT | Severe Thunderstorm Warning | DTX | Monroe, Washtenaw, Wayne | 34 min |
| Jun 10, 5:29 PM EDT | Special Marine Warning | DTX | 63 min | |
| Jun 10, 5:36 PM EDT | Special Weather Statement | DTX | Wayne | 24 min |
| Jun 10, 5:42 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 33 min |
| Jun 10, 5:59 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 61 min |
| Jun 10, 6:07 PM EDT | Special Weather Statement | DTX | Lenawee | 23 min |
| Jun 10, 6:15 PM EDT | Special Weather Statement | DTX | Monroe, Washtenaw, Wayne | 45 min |
| Jun 10, 6:26 PM EDT | Special Weather Statement | DTX | Oakland | 34 min |
| Jun 10, 6:42 PM EDT | Special Marine Warning | DTX | 63 min | |
| Jun 10, 6:47 PM EDT | Special Weather Statement | DTX | Monroe | 58 min |
| Jun 10, 7:10 PM EDT | Special Weather Statement | DTX | Wayne | 65 min |
| Jun 10, 7:41 PM EDT | Gale Warning | DTX | 10 hr |
Nearby
Flash Flood Warnings in Michigan, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.